Vol. 78, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The Carathéodory metric and holomorphic maps on a class of weakly pseudoconvex domains

R. Michael Range

Vol. 78 (1978), No. 1, 173–189
Abstract

The boundary behavior of proper holomorphic maps between two smoothly bounded pseudoconvex domains in Cn is studied by means of the Carathéodory metric. The Hölder continuity of such maps is proved in case the image domain satisfies some technical conditions; these are satisfied, for example, by strictly pseudoconvex domains and convex domains with real analytic boundary.

Mathematical Subject Classification
Primary: 32F15
Secondary: 32H15
Milestones
Received: 29 September 1977
Published: 1 September 1978
Authors
R. Michael Range